Fevridol 1000mg Infusion 100ml

PARACETAMOL(ACETAMINOPHEN) 1000MG
By Zuventus Healthcare Ltd
Prescription Needed
M.R.P.: Rs.32.03
(per unit)
Check out cheaper substitutes

Not Available

What is FEVRIDOL?

  • FEVRIDOL contains Paracetamol which belongs to a group of medicines called analgesics and antipyretics
CONSUMER MEDICINE INFORMATION

THERAPEUTIC USES

WARNING & PRECAUTIONS

INTERACTIONS

DIRECTIONS FOR USE

SIDE EFFECTS

MORE INFORMATION

What FEVRIDOL is used for?

FEVRIDOL is used for

  • short-term treatment of moderate pain, especially following surgery
  • short-term treatment of fever
Read more Read less

TALK TO YOUR DOCTOR

PREGNANCY AND BREAST-FEEDING

CHILDREN AND ADOLESCENTS

Talk to your doctor before taking this medicine, if you:

  • are allergic to paracetamol or to any of the other ingredients of this medicine
  • have suffered from alcoholism
  • have severe kidney or liver disease
  • have nutrition problems (malnutrition) or dehydration
Read more Read less
  • If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor for advice before taking this medicine
Read more Read less
  • The use of FEVRIDOL in children and adolescents based on age, body weight and medical conditions
Read more Read less

Tell your doctor if you are taking, have recently taken or might take any other medicines.

  • other paracetamol-containing products
  • probenecid
  • cholestyramine (to treat high cholesterol levels)
  • oral anticoagulants
Read more Read less
  • FEVRIDOL will be given to you by your doctor or nurse
Read more Read less

Like all medicines, this medicine can cause side effects, although not everybody gets them.

SERIOUS

RARE

VERY RARE

  • allergic reaction with symptoms such as swelling of the face, lips, tongue and throat, difficulty breathing or swallowing or a skin rash
Read more Read less
  • general feeling of being unwell (malaise)
  • a drop in blood pressure
  • changes in liver enzymes found during blood checks
Read more Read less
  • serious skin reactions
Read more Read less

STORAGE

  • Keep this medicine out of reach of children
  • Store at room temperature (15-30ºC), protected from light
  • Do not refrigerate or freeze
  • Do not use this medicine after the expiry date
Read more Read less

Disclaimer:

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment.  Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Disclaimer:

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment.  Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Copyright © 2019 Netmeds Marketplace Limited.
All rights Reserved

Sitemap | Privacy Policy | Terms of use